# SDR SWAA2025060276367

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 59,799 hours, 33,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN PHOTO LUMINIST STRIP MISSING NEXT TO AFT LEFT WIND SCREEN <[01].  INSTALLED MISSING PHOTO LUMINESCENT STRIP PER AMM 33-51-15; [02] INSPECTION C/W INSTALLED MISSING PHOTO LUMINESCENT STRIP PER AMM 33-51-15.
